Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taken Solpadol. Dizziness, light headedness, drowsiness. Should I be worried?

Hi, I took 2 solpadol tablets 12 hours ago, I know it s a long time ago but after I had taken them I felt high as a kite I was really spaced out and not with it at all, after I started to feel sick an dizzy and light headed.. And I still now feel ill (dizzy, light headed, drowsy, sick, and still abit spacy) should I be worried? Thankyou
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Dizzy, light headed, drowsy, sick, and still abit spacy are symptoms of anxiety. It appear you have developed anxiety symptoms after solpadol use.

Although it is not severe condition but it is better to take physician opinion. In future avoid solpadol because of risk of developing similar reaction.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor